Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having running stomach, body ache, fever and chest pain. Hyderating with liquids. Have repaired A.S.D.Advice required?

Hi. I have been ill since sunday with a runny stomache, body aches, fever , chest pains. I haven t been able to eat much since then and been having rehydrate along with plenty of liquids. The minute I eat I feel worse. I have a repaired A.S.D (aetrial septal defect). Nothing I have taken works. I am feeling so fatigued and need the toilet constantly. Any advice?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi and welcome.
well scenario seems to fit typically with gastroeneteritis. you need to take appropriate antibiotics and hydration. fatigue is because of loss of water and electrolytes eg sodium and potassium . replace them with ORS ( oral rehydrating solution) appropriate antibiotics may include metronidazole( flagyl) and ciprofloxacin( ciproxin)
better do your R/E of stool , if giardia found , a protozoa causing infection with gaseous distension. consult with your physician and if vomiting is a problem then go to ER to get instant iv hydration. regards
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor